A strong approximation theorem for sums of random vectors in the domain of attraction to a stable law

István Berkes, A. Dabrowski, Harold Dehling, Walter Philipp

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)161-172
JournalActa Mathematica Hungarica
Volume48
Publication statusPublished - 1986

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

A strong approximation theorem for sums of random vectors in the domain of attraction to a stable law. / Berkes, István; Dabrowski, A.; Dehling, Harold; Philipp, Walter.

In: Acta Mathematica Hungarica, Vol. 48, 1986, p. 161-172.

Research output: Contribution to journalArticleResearchpeer-review

@article{266341fa615548f8b02a1bf82316ae98,
title = "A strong approximation theorem for sums of random vectors in the domain of attraction to a stable law",
author = "Istv{\'a}n Berkes and A. Dabrowski and Harold Dehling and Walter Philipp",
year = "1986",
language = "English",
volume = "48",
pages = "161--172",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - A strong approximation theorem for sums of random vectors in the domain of attraction to a stable law

AU - Berkes, István

AU - Dabrowski, A.

AU - Dehling, Harold

AU - Philipp, Walter

PY - 1986

Y1 - 1986

M3 - Article

VL - 48

SP - 161

EP - 172

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

ER -